# SDR UPS01637280

- Difficulty date: November 13, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-300
- Aircraft serial: 27763
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT SWITCH INWARDS MISSING SWITCH DOES NOT ARM AUTO WHEN CLOSING GUARD.  WORKS OK MANUALLY.  REMOVED AND REPLACED EMERGENCY LIGHT PANEL ASSY.  OPS CHECKS GOOD.
